# SDR CKSA95001

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6816
- Make and model: Boeing 727223
- Aircraft serial: 19491
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OSC - CRACK IN ANGLE AND WEB FORWARD OF APU LT GEAR WELL, FORWARD OF APU.  REPLACED ANGLE AND REPAIRED WEB IAW 727 SRM CHAPTER 51, FIGURE 51-40-2, FIGURE 1.  REPLACED APU FORWARD WEB VERTICAL STIFFENER, STA 870, LT GEAR WELL, FORWARD OF APU.  (X)
